# SDR CALA9901054

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FOUR CRACKS IN RT WING FIXED LEADING EDGE RIB TO SKIN INBOARD SIDE CURVED ATTACH ANGLE AT WBL 92, ACCESS CUTOUT 6401.  THE CRACKS MEASURED FROM .5 TO FIVE INCHES IN LENGTH.  THE CRACKS WERE STOP DRILLED, A REPAIR DOUBLER, ANGLE AND STIFFENER WERE INSTALLED IAW SRM 57-30-4, 51-40-3, 51-10-2, 51-40-3, AND 51-30-4.
